Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 61, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 1, 2008, 1:32 PM CDT for 12 counties in Florida. It took effect at May 2, 2008, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2008, 1:32 PM CDT (18:32 UTC)
- In effect from
- May 2, 2008, 1:00 PM CDT
- Expired
- May 2, 2008, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 6 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1945 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 011832 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 232 PM EDT THU MAY 1 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND AWAY FROM THE COAST UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LOW RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EARLY EVENING FOR GULF AND FRANKLIN COUNTIES IN NORTHERN FLORIDA... .DISCUSSION...A DRY AIRMASS REMAINS IN PLACE ACROSS THE REGION TODAY. THIS DRY AIRMASS HAS COMBINED WITH WARM AFTERNOON TEMPERATURES AND BREEZY SOUTHERLY WINDS TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS MAINLY INLAND PORTIONS OF NORTHERN FLORIDA. AREAS CLOSE TO THE CLOSE ARE SEEING HIGHER LEVELS OF MOISTURE AND SLIGHTLY COOLER TEMPERATURES RESULTING IN RELATIVE HUMIDITY VALUES REMAINING JUST ABOVE CRITICAL LEVELS. ANOTHER FAIRLY DRY AND WARM DAY IS EXPECTED FOR FRIDAY WITH A SHORT PERIOD OF CRITICAL LEVELS OF RELATIVE HUMIDITY EXPECTED TO COMBINE WITH HIGH DISPERSION INDICES OVER A LARGE PORTION OF THE INLAND EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. FLZ014-015-011945- /O.CAN.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/ GULF-FRANKLIN- 232 PM EDT THU MAY 1 2008 /132 PM CDT THU MAY 1 2008/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THE REST OF THIS AFTERNOON AND EARLY EVENING. ONSHORE FLOW IS BRINGING HIGHER LEVELS OF LOW LEVEL MOISTURE INTO THE AREA RESULTING IN RELATIVE HUMIDITY VALUES FAILING TO FALL TO CRITICAL LEVELS. $$ FLZ009>011-013-016>019-026>029-034-020030- /O.NEW.KTAE.FW.W.0061.080502T1800Z-080502T2300Z/ /O.CON.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 232 PM EDT THU MAY 1 2008 /132 PM CDT THU MAY 1 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO ONGOING DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION INDICES. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY DUE TO AN EXPECTED PERIOD OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS COMBINED WITH HIGH DISPERSION INDICES. HIGH DISPERSION INDICES WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS MAINLY INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FRIDAY AFTERNOON AND EARLY EVENING. DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL BE GREATEST ACROSS INLAND PORTIONS OF THE FLORIDA BIG BEND...WITH ONLY 1 TO 2 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXPECTED FURTHER WEST INTO THE EASTERN FLORIDA BIG BEND. ALONG THE COAST...ONSHORE FLOW AND RESULTING HIGHER LEVELS OF MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES FROM REACHING CRITICAL LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$ FLZ007-012-020000- /O.CON.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/ INLAND WALTON-BAY- 132 PM CDT THU MAY 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. HIGH DISPERSION INDICES WILL CONTINUE TO COMBINE WITH LOW RELATIVE HUMIDITY VALUES TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS INLAND PORTIONS OF WALTON AND BAY COUNTIES INTO THE EARLY EVENING HOURS. ALONG THE COAST...ONSHORE FLOW AND RESULTING HIGHER LEVELS OF MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES FROM REACHING CRITICAL LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$ 14-MROCZKA
3 follow-up statements
000 WWUS82 KTAE 020010 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 810 PM EDT THU MAY 1 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE FLORIDA BIG BEND AND INLAND PORTIONS OF THE PANHANDLE FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY DUE TO AN EXPECTED PERIOD OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... .DISCUSSION...A DRY AIRMASS REMAINS IN PLACE ACROSS THE REGION. ANOTHER FAIRLY DRY AND WARM DAY IS EXPECTED FOR FRIDAY WITH A SHORT PERIOD OF CRITICAL LEVELS OF RELATIVE HUMIDITY EXPECTED TO COMBINE WITH HIGH DISPERSION INDICES OVER A LARGE PORTION OF THE INLAND EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. FLZ009>011-013-016>019-026>029-034-021130- /O.EXP.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/ /O.CON.KTAE.FW.W.0061.080502T1800Z-080502T2300Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 810 PM EDT THU MAY 1 2008 /710 PM CDT THU MAY 1 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY. HIGH DISPERSION INDICES WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS MAINLY INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FRIDAY AFTERNOON AND EARLY EVENING. DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL BE GREATEST ACROSS INLAND PORTIONS OF THE FLORIDA BIG BEND...WITH ONLY 1 TO 2 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXPECTED FURTHER WEST INTO THE EASTERN FLORIDA BIG BEND. ALONG THE COAST...ONSHORE FLOW AND RESULTING HIGHER LEVELS OF MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES FROM REACHING CRITICAL LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$ FLZ007-012-020115- /O.EXP.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/ INLAND WALTON-BAY- 710 PM CDT THU MAY 1 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. $$ WOOL/MROCZKA
000 WWUS82 KTAE 020821 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 421 AM EDT FRI MAY 2 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE FLORIDA BIG BEND AND INLAND PORTIONS OF THE PANHANDLE FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ TODAY DUE TO AN EXPECTED PERIOD OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... .DISCUSSION...ANOTHER FAIRLY DRY AND WARM DAY IS EXPECTED TODAY WITH CRITICAL LEVELS OF RELATIVE HUMIDITY EXPECTED TO COMBINE WITH HIGH DISPERSION INDICES OVER MOST OF THE FLORIDA BIG BEND AND ACROSS THE INLAND EASTERN FLORIDA PANHANDLE. SOME MOISTURE RETURN IS EXPECTED AHEAD OF AN APPROACHING COLD FRONT ON SATURDAY. HOWEVER THE EASTERN BIG BEND WILL AGAIN APPROACH RED FLAG CONDITIONS DURING THE AFTERNOON DUE TO LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES. FLZ009>011-013-016>019-026>029-034-022300- /O.CON.KTAE.FW.W.0061.080502T1800Z-080502T2300Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 421 AM EDT FRI MAY 2 2008 /321 AM CDT FRI MAY 2 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. HIGH DISPERSION INDICES WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS MAINLY INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND THIS AFTERNOON AND EARLY EVENING. DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL BE GREATEST ACROSS INLAND PORTIONS OF THE FLORIDA BIG BEND...WITH ONLY 1 TO 2 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXPECTED FURTHER WEST INTO THE EASTERN FLORIDA BIG BEND. ALONG THE COAST...ONSHORE FLOW AND RESULTING HIGHER LEVELS OF MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES FROM REACHING CRITICAL LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$ BLOCK
000 WWUS82 KTAE 021849 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 249 PM EDT FRI MAY 2 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE FLORIDA BIG BEND AND INLAND PORTIONS OF THE PANHANDLE UNTIL 7 PM EDT /6 PM CDT/ TODAY DUE TO AN EXPECTED PERIOD OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO RIDGE BACK OVER THE AREA FROM OFF THE SOUTHEAST COAST INTO SATURDAY MORNING. RELATIVE HUMIDITY VALUES HAVE FALLEN TO OR JUST BELOW CRITICAL LEVELS OVER THE EASTERN BIG BEND THIS AFTERNOON AND ARE STILL EXPECTED TO FALL TO NEAR 35 PERCENT FURTHER WEST INTO INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE LATE THIS AFTERNOON. THESE LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH GUSTY SOUTHERLY FLOW AND HIGH DISPERSION INDICES. SOUTHERLY FLOW WILL CONTINUE BETWEEN THIS HIGH AND AN APPROACHING COLD FRONT FROM THE WEST INTO SATURDAY. WITH HIGHER LEVELS OF MOISTURE EXPECTED FOR SATURDAY...RELATIVE HUMIDITY VALUES ARE ANTICIPATED TO REMAIN OVER CRITICAL LEVELS FOR MOST IF NOT ALL OF THE AREA. WILL HAVE TO WATCH THE FAR EASTERN BIG BEND WHERE SOME LINGERING DRY AIR WILL STILL BE IN PLACE. AT THIS TIME RELATIVE HUMIDITY VALUES ARE ANTICIPATED TO REMAIN JUST ABOVE CRITICAL LEVELS IN THESE FAR EASTERN AREA...BUT WITH HIGH DISPERSION INDICES DURING THE AFTERNOON...THE SITUATION WILL BE A CLOSE CALL. FLZ009>011-013-016>019-026>029-034-022300- /O.CON.KTAE.FW.W.0061.000000T0000Z-080502T2300Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 249 PM EDT FRI MAY 2 2008 /149 PM CDT FRI MAY 2 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO UP TO 4 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION INDICES OVER 75. RELATIVE HUMIDITY VALUES WILL FALL TO OR BELOW 35 PERCENT FOR 2-4 HOURS ACROSS THE EASTERN FLORIDA BIG BEND WITH 1 TO 2 HOURS EXPECTED FURTHER WEST INTO INLAND SECTIONS OF THE EASTERN FLORIDA BIG BEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 1, 8:45 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, May 1, 8:45 AM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EDT THU MAY 1 2008
.UPDATE...SFC HIGH PRESSURE OVER THE WESTERN ATLANTIC AND A BROAD
RIDGE ALOFT REMAIN FIRMLY IN CONTROL OF THE WEATHER ACROSS THE
REGION. AIRMASS REMAINS QUITE DRY ABOVE THE SFC WHICH SHOULD LIMIT
CU DEVELOPMENT TO FAR WESTERN ZONES THIS AFTERNOON. ALL IN
ALL...ANOTHER FINE SPRING DAY ON TAP FOR THE AREA. SMOKE FROM
GILCHRIST COUNTY FIRE APPEARS RATHER MEAGER ON THE FIRST VIS
IMAGERY OF THE DAY...AND IS PUSHING MOSTLY TO THE NORTH NORTHEAST
THIS MORNING. WILL REMOVE MENTION FROM THE ZONES. OTHERWISE...NO
CHANGES PLANNED.
&&
.AVIATION...VFR CONDITIONS WILL GENERALLY PREVAIL THROUGHOUT THE
PERIOD WITH MAINLY PERIODS OF FEW-SCT HIGH LEVEL CIRRUS. FIRST FEW
VISIBLE SATELLITE IMAGES THIS MORNING SHOWING ONLY A VERY THIN SMOKE
PLUME FROM THE WILDFIRE OVER GILCHRIST COUNTY TO THE EAST OF CROSS
CITY. THERE WAS SOME CONCERN EARLIER THAT SOME OF THIS SMOKE MIGHT
EFFECT AREAS NEAR KVLD LATER IN THE DAY...HOWEVER IT APPEARS NOW
THAT THE VOLUME OF SMOKE IS LOW ENOUGH AND THE DIRECTION OF
PROPAGATION WILL KEEP THIS FIRE FROM EFFECTING ANY OF OUR TERMINALS.
HAVE SEEN A FEW LOWER CLOUDS IN THE 3-4KFT RANGE WELL TO OUR WEST
THIS MORNING ALONG THE MS/LA COASTS WITH THE ONSHORE FLOW. SOME
CHANCES WE MIGHT SEE A SIMILAR EVENT NEAR KPFN LATE TONIGHT AND
LATEST SREF CIGS PROBABILITIES FOR HIGH END MVFR CIGS HAVE COME UP A
BIT. WILL RE-EVALUATE WITH THE NEXT GUIDANCE PACKAGE...BUT AM NOT
ANTICIPATING A SIGNIFICANT IMPACT.
&&
.MARINE...WEAK SURGE IN THE SOUTHEASTERLY FLOW OVER THE COASTAL
WATERS SHOULD DIMINISH THROUGHOUT THE DAY TODAY AS GRADIENT IS
FORECAST TO WEAKEN. WILL UPDATE MARINE ZONES TO REMOVE MORNING
WORDING AND REMOVE EXERCISE CAUTION HEADLING FROM OFFSHORE LEGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 85 57 85 60 83 / 0 0 0 0 20
PANAMA CITY 80 64 81 66 77 / 0 10 10 0 30
DOTHAN 84 60 83 64 79 / 0 10 10 20 40
ALBANY 83 58 84 59 81 / 0 0 0 0 30
VALDOSTA 86 56 85 58 84 / 0 0 0 0 10
CROSS CITY 87 56 87 59 83 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/MROCZKAHazardous weather outlook, May 1, 4:51 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 551 AM EDT THU MAY 1 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-021000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 551 AM EDT THU MAY 1 2008 /451 AM CDT THU MAY 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNDER MOSTLY SUNNY SKIES...INLAND AFTERNOON TEMPERATURES WILL WARM UP TO THE MID 80S. THE AIRMASS WILL REMAIN DRY AND SUCH CONDITIONS WILL AIDE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. THERE IS A LOW RISK FOR RIP CURRENTS FOR MOST OF THE LOCAL BEACHES...EXCEPT FOR A LOW TO MODERATE RISK FOR THE WESTERN MOST PANHANDLE BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.... TEMPERATURES WILL CONTINUE AT OR ABOVE NORMAL INTO SATURDAY. A COLD FRONT WILL APPROACH THE FORECAST AREA ON SATURDAY AND MOVE ACROSS LATE SATURDAY INTO EARLY SUNDAY BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SATURDAY NIGHT. IN ITS WAKE...COOLER AND DRIER AIR WILL MOVE IN THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.